# SDR VQIA2017080800027

- Difficulty date: December 24, 2016
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N838VA
- Make and model: Airbus A320-214
- Aircraft serial: 4559
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DECLARED AN EMERGENCY AND HAD A DIVERSION, DUE TO SMOKE REPORTED IN AFT CABIN.  INFLIGHT CREW REPORTED SMOKE ODOR DURING FLIGHT, ALSO REPORTED FLOOR BETWEEN AFT LAVS BECOMING WARM.  INSPECTED AFT CARGO CEILING AREA AND IFE SYS RACK, NO EVIDENCE OF BURNED WIRING, SMOKE OR HEAT IAW AMM 05-50-00-81-08-31A.  DISABLE IFE SYS AND PLACE ON NEF 44014 IAW TBN 443004.
